General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 2015, Volume 97, Issue 2, Pages 262–276 (Mi mz9286)  

This article is cited in 8 scientific papers (total in 8 papers)

The Dirichlet Problem for Higher-Order Partial Differential Equations

K. B. Sabitovab

a Novosibirsk State University
b Institute of Applied Research, Sterlitamak

Abstract: For higher-order partial differential equations in two or three variables, the Dirichlet problem in rectangular domains is studied. Small denominators hampering the convergence of series appear in the process of constructing the solution of the problem by the spectral decomposition method. A uniqueness criterion for the solution is established. In the two-dimensional case, estimates justifying the existence of a solution of the Dirichlet problem are obtained. In the three-dimensional case where the domain is a cube, it is shown that the uniqueness of the solution of the Dirichlet problem is equivalent to the great Fermat problem.

Keywords: higher-order partial differential equation, Dirichlet problem, spectral decomposition method, Fourier series, Fermat problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-97003-р_поволжье_а
This work was supported by the Russian Foundation for Basic Research (r_Povolzh'e_a) (grant no. 14-01-97003).


Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:2, 255–267

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 30.11.2011
Revised: 26.06.2014

Citation: K. B. Sabitov, “The Dirichlet Problem for Higher-Order Partial Differential Equations”, Mat. Zametki, 97:2 (2015), 262–276; Math. Notes, 97:2 (2015), 255–267

Citation in format AMSBIB
\by K.~B.~Sabitov
\paper The Dirichlet Problem for Higher-Order Partial Differential Equations
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 2
\pages 262--276
\jour Math. Notes
\yr 2015
\vol 97
\issue 2
\pages 255--267

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Irgashev, “Kraevaya zadacha dlya uravneniya vysokogo chetnogo poryadka”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 3(34), 6–18  mathnet  crossref
    2. Sadybekov M.A., Yessirkegenov N.A., “Boundary-Value Problems For Wave Equations With Data on the Whole Boundary”, Electron. J. Differ. Equ., 2016, 281  mathscinet  zmath  isi  elib
    3. K. B. Sabitov, “On fixed sign solution to nonhomogeneous equation of mixed parabolic-hyperbolic type of higher order”, Russian Math. (Iz. VUZ), 61:7 (2017), 49–57  mathnet  crossref  isi
    4. B. Yu. Irgashev, “On one boundary-value problem for an equation of higher even order”, Russian Math. (Iz. VUZ), 61:9 (2017), 10–26  mathnet  crossref  isi
    5. Yu. K. Sabitova, “The Dirichlet problem for telegraph equation in a rectangular domain”, Russian Math. (Iz. VUZ), 61:12 (2017), 39–48  mathnet  crossref  isi
    6. Sabitova Yu.K., “The Dirichlet Problem For a Hyperboli-Type Equation With Power Degeneracy in a Rectangular Domain”, Differ. Equ., 54:2 (2018), 228–238  crossref  mathscinet  zmath  isi  scopus
    7. Yu. K. Sabitova, “Dirichlet problem for Lavrent'ev–Bitsadze equation with loaded summands”, Russian Math. (Iz. VUZ), 62:9 (2018), 35–51  mathnet  crossref  isi
    8. Baranetskij Ya.O. Ivasiuk I.Ya. Kalenyuk I P. Solomko V A., “the Nonlocal Boundary Problem With Perturbations of Antiperiodicity Conditions For the Eliptic Equation With Constant Coefficients”, Carpathian Math. Publ., 10:2 (2018), 215–234  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:321
    Full text:30
    First page:87

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019